# SDR DALA1217570635

- Difficulty date: March 9, 2009
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 69,297 hours, 32,458 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Gear
- Part number: 251N4050XX
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP TRANSMISSION GEAR - REPLACEMENT IAW 06-097281-03 REV A ME04.
